# SDR YENA2022083000830

- Difficulty date: August 22, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 7,341 hours, 2,176 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Engine
- Part number: PW1133GAJM
- Part serial: P771891
- Condition: Odor
- Location: Engine-2
- Part time: 7,341 hours, 2,176 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#1861, JFK-UVF. (AIRCRAFT PERFORMED AN AIR TURN ABCK TO JFK) DIRTY SOCK METALLIC EGG SMELL/TASTE ON T/O. GOT BETTER PACK 1 OFF (PACK 2 MEL OFF) DIVERT FLIGHT ALL CREW FELT NAUSEOUS AND COULD TASTE METALLIC; REF LP #3437228 (ACCOMPLISHED W/O #1198890 R/H ENG CHANGE) FOR WO #1198890 ENG CHANGE AND LP #3437218 (REF LOGEPAGE 3437218 FOR #2 ENGINE CHANGE PERFORMED LEVEL C ECS DECONTAMINATION IAW AMM 21-00-00-615-804-A. REMOVED AND REPLACED #1 AND #2 OZONE FILTER IAW AMM 21-51-41. REMOVED AND REPLACED #1, 2 HEPA FILTER IAW AMM 21-21-41. OPS CHECK REQ.) FOR ECS DECONTAMINATION. DUAL IDLE RUN PERFORMED REF AMM 71-00-00 WITH BOTH PACKS ON, WITH NO FURTHER ODOR NOTICE. A/C OK TO RETURN TO SERVICE.'
